# SDR IPXA2021041268067

- Difficulty date: April 2, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARC06796
- Condition: Cracked
- Location: Rt Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH O/B WING T/E REAR SPAR SUPPORT ANGLE CRACK.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW SRM 51-35-01 AND 51-31-01 (MINOR).
